# SDR SIMA20150205004

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 28,323 hours, 24,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT PRONOUNCED ELEC BURNING SMELL IN COCKPIT & FWD CABIN, NO VISIBLE FUMES OR SMOKE, LASTED THROUGHOUT LANDING.  COMPLIED WITH ETN-EM-72-034 UNDER CONFIGURATION OF ITEM 5.  IAW 53-10-02 INSPECTED PACK 2 AIR CONDITION DUCTS, RECIRC FANS & GASPER FAN.  NO ODOR OR DAMAGED NOTED.  ACFT OK FOR SERVICE.  REF ITEM 1 PREVIOUS LOG PAGE 3743327 ITEM 1 MOC REQUESTING FURTHER INSPECTION OF COCKPIT ELEC SYS.  VISUALLY INSPECTED COCKPIT ELEC EQUIPMENT & SURROUNDINGS.  NO SIGNS OF HEAT DAMAGE, SMELL OF SMOKE FOUND.  FOUND SMELL OF ELEC SMOKE ON FIRST OFFICER`S OFFICERS FLASHLIGHT.  R & R FIRST OFFICER`S FLASHLIGHT IAW EMB AMM 33-50-16-14.
